# SDR SWIA201231659

- Difficulty date: August 13, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N862AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7476
- Aircraft time: 28,492 hours, 23,467 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS ON 4 HOLES EACH IN LEFT AND RIGHT MLG TRUNNION LOWER PLANK.  (C-CHECK)  REPAIRED PER REO.
